RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 2, Pages 234–243 (Mi mz182)  

Homology of Nilpotent Subalgebras of the Lie Superalgebra $K(1,1)$. 3

Yu. Yu. Kochetkov

Moscow State Institute of Electronics and Mathematics

Abstract: We calculate the dimensions of the second homology groups with trivial coefficients of nilpotent subalgebras of the Lie superalgebra $K(1,1)$, which is the natural superanalog of the Witt algebra. The proof is based on direct calculations of the rank of the differential. As an application, we find deformations of the maximal nilpotent subalgebra in $K(1,1)$.

DOI: https://doi.org/10.4213/mzm182

Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:2, 218–227

Bibliographic databases:

UDC: 513.83
Received: 14.03.2000
Revised: 07.02.2002

Citation: Yu. Yu. Kochetkov, “Homology of Nilpotent Subalgebras of the Lie Superalgebra $K(1,1)$. 3”, Mat. Zametki, 73:2 (2003), 234–243; Math. Notes, 73:2 (2003), 218–227

Citation in format AMSBIB
\Bibitem{Koc03}
\by Yu.~Yu.~Kochetkov
\paper Homology of Nilpotent Subalgebras of the Lie Superalgebra $K(1,1)$. 3
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 2
\pages 234--243
\mathnet{http://mi.mathnet.ru/mz182}
\crossref{https://doi.org/10.4213/mzm182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1997663}
\zmath{https://zbmath.org/?q=an:1030.17021}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 2
\pages 218--227
\crossref{https://doi.org/10.1023/A:1022111125824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200025}


Linking options:
  • http://mi.mathnet.ru/eng/mz182
  • https://doi.org/10.4213/mzm182
  • http://mi.mathnet.ru/eng/mz/v73/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:60
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019